# SDR AT9900716

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 120-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB  AT BS 120, RBL 16 TO RBL 20 CORRODED, FORWARD AND AFT OF FLOORBEAM WAS BULDGED AND CRACKED.  FABRICATED AND INSTALLED REPAIR WEBS AND 5 SPLICES IAW DC9 SRM 51-10-3, 51-10-4, 51-30-1, 51-30-2, 51-30-5, 53-20-1, 27-20-2, 27-10-0.
